# SDR USAA2011091900011

- Difficulty date: September 13, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 29,947 hours, 19,686 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: FR9978
- Condition: Low Pressure
- Location: R1 Door
- Part time: 6,631 hours, 5,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R-1 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R-1 DOOR ASSIST BOTTLE IAW A319 AMM 52-10-00-614-001.
